Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On four-dimensional terminal quotient singularities

Authors: Shigefumi Mori, David R. Morrison and Ian Morrison
Journal: Math. Comp. 51 (1988), 769-786
MSC: Primary 14J35; Secondary 14B05, 14J10
MathSciNet review: 958643
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We report on an investigation of four-dimensional terminal cyclic quotient singularities which are not Gorenstein. (For simplicity, we focus on quotients by cyclic groups of prime order.) An enumeration, using a computer, of all such singularities for primes $ < 1600$ led us to conjecture a structure theorem for these singularities (which is rather more complicated than the known structure theorem in dimension three). We discuss this conjecture and our evidence for it; we also discuss properties of the anticanonical and antibicanonical linear systems of these singularities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14J35, 14B05, 14J10

Retrieve articles in all journals with MSC: 14J35, 14B05, 14J10

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society